NEW UPPER BOUNDS RELATED TO THE BEREZIN NUMBER INEQUALITIES


Huban M. B. , Basaran H., GÜRDAL M.

JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, vol.12, no.3, pp.1-12, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2021
  • Title of Journal : JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS
  • Page Numbers: pp.1-12
  • Keywords: Berezin symbol, Berezin number, numerical radius, reproducing kernel Hilbert space, bounded linear operator, inequality, NUMERICAL RADIUS INEQUALITIES, HILBERT-SPACE OPERATORS, HOLDER-MCCARTHY, SYMBOLS

Abstract

The Berezin symbol (A) over tilde of an operator A on the reproducing kernel Hilbert space H(Omega) over some set Omega with the reproducing kernel K-lambda is defined by